I am a newly infected and have been on Atripla since November with significant improved numbers. CD4 at 364 and VL at 252 after 6 weeks of treatment. However I have begun to feel some tingling in my left arm wrist area. Can Atripla cause...
...usually bilaterally. The drugs in Atripla do not often cause neuropatahy. Drug related neuropathy would very rarely involve the left arm as you desribe so most likely due to other factor/disease. KH Read more »
...2009 guidelines. -- Cal Cohen, M.D. Activist Once considered a major improvement over AZT, this drug now has little left to recommend it. It cannot be taken with food -- which can be a huge obstacle to adherence. It can also cause... Read more »
...inserted at the selected points. You may feel a little pain, tingling or numbness as the needles are inserted. The needles are left in place for up to 30 or 45 minutes, depending on what the acupuncture is intended to accomplish. During that... Read more »